# SDR SWAA2023031303269

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - SIDEWALL SUPPORT HAS CORROSION AT RBL 21.5 BS 767+2; BS 767+3.5 BS 767+7.5 BS 767+11; BS 767+15; BS 767+19.<[01] VERIFIED APPLICABILITY OF SRM 51-10-02 STEP#9.;[02] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS;IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP#9.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED NEW PART (FORWARD SHIELD) WITH P/N 146A8127-12 LOT. 1518989-1. LOCATED AND DRILLED FWD SHIELD IAW SRM 51-40-05 AND DWG#146A0081  THE INSTALLATION WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD #TTG8Q004G46G STEP#35.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
